# SDR USAA2011092600024

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 43,940 hours, 16,365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT STATION HAS BROKEN STRAP ON EMERGENCY FLASHLIGHT.  MAINTENANCE REPLACED FLASHLIGHT ASSEMBLY.
